Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 72, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 19, 2009, 3:42 PM CDT for 5 counties in Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2009, 3:42 PM CDT (20:42 UTC)
- Expired
- Sep 19, 2009, 7:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Autauga County, AL, Bibb County, AL, Chilton County, AL, Dallas County, AL, Perry County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 5:00 PM CDT | FLASH FLOOD | 6 E Sprott, AL | OVERFLOW OF OAKMULGEE CREEK CAUSED ROAD CLOSURE NEAR HIGHWAY 219 AND COUNTY ROAD 64. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 192042
FFWBMX
ALC001-007-021-047-105-200045-
/O.NEW.KBMX.FF.W.0072.090919T2042Z-090920T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM CDT SAT SEP 19 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN AUTAUGA COUNTY IN CENTRAL ALABAMA
SOUTHEASTERN BIBB COUNTY IN CENTRAL ALABAMA
CHILTON COUNTY IN CENTRAL ALABAMA
PERRY COUNTY IN CENTRAL ALABAMA
NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA
* UNTIL 745 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THORSBY...
MARION...JEMISON...CENTREVILLE AND BRENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3229 8719 3245 8743 3265 8736 3304 8715
3305 8660 3288 8657 3232 8681 3235 8682
3235 8685 3230 8683 3227 8687
$$2 follow-up statements
000
WGUS74 KBMX 192215
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM CDT SAT SEP 19 2009
ALC001-007-021-047-105-200045-
/O.CON.KBMX.FF.W.0072.000000T0000Z-090920T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS AL-AUTAUGA AL-PERRY AL-CHILTON AL-BIBB AL-
515 PM CDT SAT SEP 19 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN BIBB...CHILTON...PERRY...WESTERN AUTAUGA AND NORTHERN
DALLAS COUNTIES...
AT 511 PM CDT...THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL
ARE MOVING OUT OF THE AREA...BUT RUNOFF FROM THE STORMS MAY CONTINUE
TO PRODUCE FLOODING PROBLEMS. ALSO...ADDITIONAL THUNDERSTORMS ARE
POSSIBLE THROUGH THE EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THORSBY...
MARION...MAPLESVILLE...JEMISON...CLANTON...CENTREVILLE AND BRENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR NORTHERN ALABAMA.
&&
LAT...LON 3229 8719 3245 8743 3265 8736 3304 8715
3305 8660 3288 8657 3232 8681 3235 8682
3235 8685 3230 8683 3227 8687
$$000
WGUS74 KBMX 200006
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM CDT SAT SEP 19 2009
ALC001-007-021-047-105-200045-
/O.CON.KBMX.FF.W.0072.000000T0000Z-090920T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS AL-AUTAUGA AL-PERRY AL-CHILTON AL-BIBB AL-
706 PM CDT SAT SEP 19 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN BIBB...CHILTON...PERRY...WESTERN AUTAUGA AND NORTHERN
DALLAS COUNTIES...
AT 704 PM CDT...THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL
THIS AFTERNOON HAVE MOVED OUT OF THE AREA. HOWEVER...RUNOFF FROM THE
STORMS MAY CONTINUE TO PRODUCE FLOODING PROBLEMS...THOUGH WATER
SHOULD BE SLOWLY RECEDING...AND THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE AT 745 PM. ADDITIONAL THUNDERSTORMS ARE STILL
POSSIBLE THROUGH THE EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THORSBY...
MARION...MAPLESVILLE...JEMISON...CLANTON...CENTREVILLE AND BRENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3229 8719 3245 8743 3265 8736 3304 8715
3305 8660 3288 8657 3232 8681 3235 8682
3235 8685 3230 8683 3227 8687
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 12:28 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Sep 19, 12:28 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1228 PM CDT SAT SEP 19 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... AREA OF HEAVY RAIN WILL CONTINUE TO LIFT NORTH THROUGH CENTRAL ALABAMA THIS MORNING. SOILS REMAIN SATURATED FOR ALL BUT THE SOUTHEASTERN COUNTIES. WILL GO AHEAD AND EXTEND THE FLASH FLOOD WATCH FOR THE REMAINDER OF THE AREA THROUGH MIDNIGHT SATURDAY AS ADDITIONAL RAINFALL IS EXPECTED TODAY AND TONIGHT. BROAD AND WEAK UPPER LOW OVER THE CENTRAL PLAINS WILL LIFT TOWARDS THE NORTHWEST TODAY WITH ANOTHER SHORT WAVE AXIS PASSING OVER THE STATE. THIS WILL BE ALONG THE FRONT END OF A DEEPENING LONG WAVE TROUGH OVER THE CENTRAL CONUS. POPS WILL REMAIN HIGH THROUGH MONDAY WITH MULTIPLE SHORTWAVES EMBEDDED IN SOUTHWEST FLOW ALOFT PASSING THROUGH THE SOUTHEAST. FOR TUESDAY THROUGH SATURDAY...NOT UNEXPECTEDLY, THE MODELS ARE WAVERING A BIT ON THE PLACEMENT OF ANOTHER CUTOFF LOW THAT WILL DROP INTO THE CENTRAL AND SOUTHERN PLAINS ON TUESDAY. THE LATEST GFS RETROGRADES THIS FEATURE TOWARDS THE FOUR CORNERS REGION WHILE THE EURO AND CANADIAN KEEP IT FIRMLY OVER THE SOUTH CENTRAL PLAINS REGION. WILL FOLLOW THE EURO WHICH HAS BEEN FAIRLY CONSISTENT OVER THE PAST FEW RUNS. THIS WILL KEEP MUCH OF THE SOUTHEAST IN A FAVORABLE ENVIRONMENT FOR ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH SATURDAY...ESPECIALLY DURING THE DAYTIME HOURS WHEN SOME INSTABILITY CAN AID IN CONVECTIVE DEVELOPMENT. THIS PATTERN WILL ALSO KEEP TEMPERATURES STEADY IN THE LOWER TO MID 80S FOR HIGHS AND MID 60S TO LOWER 70S FOR LOWS. && .AVIATION...18Z TAF DISCUSSION. VERY LOW CONFIDENCE FORECAST FOR THIS CYCLE FOR CENTRAL ALABAMA TAF SITES. INITIAL LARGE MASS OF RAIN FROM THIS MORNING HAS MOVED NORTH AND EAST...BUT ADDITIONAL SHOWERS AND STORMS WERE DEVELOPING IN ITS WAKE. BEST CHANCES FOR CEILING AND VISIBILITY RESTRICTIONS DUE TO RAIN AND STORMS INITIALLY WILL BE AT EET AND BHM...A LITTLE LESS AT TCL AND ANB...AND THE LOWEST AT MGM AND TOI. TO BE HONEST...AFTER THE FIRST 2 OR 3 HOURS...THE CHARACTER AND AREAL DISTRIBUTION OF THE RAIN AND STORMS WILL LIKELY BE SO CHANGED THAT WE MAY BE IN OBSERVATION/RADAR CHASING MODE. BEST GUESS IS THAT RAIN COVERAGE WILL DECREASE OVERNIGHT...BUT LOW CLOUDS AND FOG WILL DEVELOP ONCE AGAIN. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL BUT SOUTHEASTERN COUNTIES THROUGH MIDNIGHT. &&
Hazardous weather outlook, Sep 19, 12:34 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1234 PM CDT SAT SEP 19 2009 ALZ011>015-017>050-201200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1234 PM CDT SAT SEP 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...FLASH FLOOD WATCH THROUGH MIDNIGHT... ...THREAT OF FLASH FLOODING HIGH TODAY... A FLASH FLOOD WATCH REMAINS IS EFFECT UNTIL MIDNIGHT TONIGHT FOR ALL OF THE AREA...EXCEPT THE SOUTHEAST COUNTIES. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...WITH LOCALLY HEAVY RAINFALL. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY ADDITIONAL RAINFALL WILL PRODUCE FLASH FLOODING .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH SUNDAY... KEEPING THE THREAT OF FLASH FLOODING IN THE FORECAST. RIVER FLOODING IS ALSO LIKELY TO CONTINUE FOR AT LEAST ONE OR TWO DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY IN THE FLASH FLOOD WATCH AREA.
In the hours before
Local storm report, Sep 19, 12:28 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 PM CDT SAT SEP 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLOOD 1 E GRAHAM 33.46N 85.30W
09/19/2009 RANDOLPH AL EMERGENCY MNGR
HWY 48 IS CLOSED NEAR THE STATE LINE. WATER IS RUNNING
OVER THE ROADWAY REPORTEDLY DUE TO A PARTIALLY BLOCKED
CULVERT.
&&
GOLDENLocal storm report, Sep 19, 1:48 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CDT SAT SEP 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD 1 ENE BRENT 32.94N 87.14W
09/19/2009 BIBB AL LAW ENFORCEMENT
WATER REPORTED OVER THE ROADWAY AT THE INTERSECTIONS OF
MILL STREET AND MAPLE STREET ON OLD HIGHWAY 82 IN
CENTREVILLE.
&&
GGOGGINSLocal storm report, Sep 19, 1:58 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT SAT SEP 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD DEATSVILLE 32.61N 86.40W
09/19/2009 ELMORE AL EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO HIGH WATER.
0300 AM FLASH FLOOD 5 SSE MOUNTAIN CREEK 32.64N 86.44W
09/19/2009 AUTAUGA AL EMERGENCY MNGR
TRAIN DERAILED AT MORTAR CREEK DUE TO WASHED OUT TRAIN
TRACKS. COUNTY ROAD 64 UNDER WATER FOR ONE-EIGHTH MILE.
0300 AM FLASH FLOOD 5 SE MOUNTAIN CREEK 32.65N 86.42W
09/19/2009 AUTAUGA AL EMERGENCY MNGR
SEVERAL PAVED ROADS WASHED OUT.
0925 AM FLASH FLOOD 4 WNW HILLABEE CREEK 33.09N 85.95W
09/19/2009 TALLAPOOSA AL EMERGENCY MNGR
MARTIN ROAD HAS BEEN CLOSED DUE TO WATER RUNNING OVER THE
ROAD. RED BARN RD HAS ALSO BEEN CLOSED.
1000 AM FLASH FLOOD 1 S KELLYTON 32.97N 86.03W
09/19/2009 COOSA AL LAW ENFORCEMENT
COUNTY ROAD 119 CLOSED DUE TO WATER OVER BRIDGE.
ADDITIONAL ROADS ALSO CLOSED ACROSS THE COUNTY...CR 16,
CR 112, CR 37.
1040 AM HEAVY RAIN WEDOWEE 33.31N 85.49W
09/19/2009 E3.50 INCH RANDOLPH AL EMERGENCY MNGR
MINOR STREET FLOODING REPORTED ON A FEW STREETS IN THE
CITY.
1045 AM FLASH FLOOD 5 NNE GOLDVILLE 33.15N 85.75W
09/19/2009 CLAY AL EMERGENCY MNGR
HWY 49 IS IMPASSABLE NEAR REDS CATFISH CABIN.
1045 AM FLASH FLOOD 4 N GOODWATER 33.12N 86.05W
09/19/2009 CLAY AL EMERGENCY MNGR
COUNTY ROAD 7 CLOSED IN BROWNSVILLE.
1130 AM FLOOD 4 SW LEEDS 33.50N 86.61W
09/19/2009 JEFFERSON AL FIRE DEPT/RESCUE
4 FEET OF WATER OVER BRIDGE ON BAILEY RD DUE TO OVERFLOW
OF THE LITTLE CAHABA RIVER...ROAD IS CLOSED. THIS IS IN
RESPONSE TO THE FLOODING AND BACKING UP OF WATER ALONG
THE CAHABA RIVER.
1215 PM FLOOD 1 E GRAHAM 33.46N 85.30W
09/19/2009 RANDOLPH AL EMERGENCY MNGR
HWY 48 IS CLOSED NEAR THE STATE LINE. WATER IS RUNNING
OVER THE ROADWAY REPORTEDLY DUE TO A PARTIALLY BLOCKED
CULVERT.
0135 PM FLASH FLOOD 1 ENE BRENT 32.94N 87.14W
09/19/2009 BIBB AL LAW ENFORCEMENT
WATER REPORTED OVER THE ROADWAY AT THE INTERSECTIONS OF
MILL STREET AND MAPLE STREET ON OLD HIGHWAY 82 IN
CENTREVILLE.
&&
GGOGGINSSpecial weather statement, Sep 19, 2:02 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 202 PM CDT SAT SEP 19 2009 ALZ040-192000- DALLAS- 202 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR DALLAS COUNTY UNTIL 300 PM CDT... AT 200 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN NEAR CENTRAL MILLS...OR 14 MILES SOUTH OF UNIONTOWN...MOVING NORTHEAST AT 20 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CENTRAL MILLS. SAFFORD. FIVE POINTS. ORRVILLE. BOGUE CHITTO. HAZEN. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THESE THUNDERSTORMS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. 61
Special weather statement, Sep 19, 2:56 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM CDT SAT SEP 19 2009 ALZ035-040-041-192030- 256 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DALLAS...AUTAUGA AND CHILTON COUNTIES UNTIL 330 PM CDT... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES NORTH OF MAPLESVILLE TO 12 MILES WEST OF SELMA...MOVING NORTHEAST AT 20 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DALLAS...AUTAUGA AND CHILTON COUNTIES...INCLUDING AREAS AROUND THORSBY...MAPLESVILLE...CLANTON AND BILLINGSLEY. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Sep 19, 3:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM CDT SAT SEP 19 2009 ALZ035-040>042-192115- 323 PM CDT SAT SEP 19 2009 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LOWNDES...DALLAS... AUTAUGA AND CHILTON COUNTIES UNTIL 415 PM CDT... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES WEST OF JEMISON TO 12 MILES SOUTH OF SELMONT-WEST SELMO...MOVING NORTHEAST AT 20 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS LOWNDES...DALLAS...AUTAUGA AND CHILTON COUNTIES...INCLUDING AREAS AROUND SELMONT-WEST SELMO...SELMA...MAPLESVILLE...JEMISON...MOSSES... THORSBY...BENTON...WHITE HALL...LOWNDESBORO...CLANTON...BILLINGSLEY AND AUTAUGAVILLE. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:01 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 96 min |
| Sep 18, 7:18 PM CDT | Areal Flood Advisory | BMX | Lamar | 117 min |
| Sep 18, 7:29 PM CDT | Flash Flood Warning | BMX | Lamar | 2 hr |
| Sep 18, 7:36 PM CDT | Areal Flood Advisory | BMX | Fayette, Walker | 114 min |
| Sep 18, 8:01 PM CDT | Flash Flood Warning | BMX | Fayette | 3 hr |
| Sep 18, 8:11 PM CDT | Flash Flood Warning | BMX | Walker | 2 hr |
| Sep 18, 8:23 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Sep 18, 11:49 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Montgomery | 56 min |
| Sep 19, 12:39 AM CDT | Flash Flood Warning | BMX | Autauga, Elmore | 3 hr |
| Sep 19, 2:54 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair | 111 min |
| Sep 19, 3:20 AM CDT | Areal Flood Advisory | BMX | Clay, Coosa, Talladega | 115 min |
| Sep 19, 5:15 AM CDT | Areal Flood Advisory | BMX | Clay, Coosa | 2 hr |
| Sep 19, 6:33 AM CDT | River Flood Warning | BMX | Jefferson | 3 hr |
| Sep 19, 8:23 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 24 hr |
| Sep 19, 9:21 AM CDT | Areal Flood Advisory | BMX | Randolph | 3 hr |
| Sep 19, 9:34 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 3 hr |
| Sep 19, 11:06 AM CDT | Flash Flood Warning | BMX | Chambers, Randolph | 3 hr |
| Sep 19, 11:35 AM CDT | Areal Flood Advisory | BMX | Bibb, Perry | 3 hr |
| Sep 19, 12:18 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Sep 19, 12:45 PM CDT | Flash Flood Warning | BMX | Bibb, Perry, Shelby | 3 hr |
| Sep 19, 4:11 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 4 days |
| Sep 19, 6:04 PM CDT | Flash Flood Warning | BMX | Chambers, Lee, Russell | 3 hr |
| Sep 19, 6:34 PM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Russell | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.